# SDR USAASA02069

- Difficulty date: August 11, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32145410
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY EXIT LIGHTS AT FORWARD CENTER AND 1 LEFT AND RIGHT DOOR CEILING DO NOT ILLUMINATE WITH PERSONAL ELECTRONIC DEVICES SIGN.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY AND BITE CHECKED GOOD.  (M)
